| Model Number |
MMT-722RNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 169 mg/dl at the time of the incident.The customer was trying to change the infusion set.Customer stated that the drive support cap appears normal (recessed).The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received compromised forced sensor system alarm during basic occlusion test due to faulty fsr (gold).Unable to perform basic occlusion test, occlusion test, prime test, excessive no delivery test due to compromised forced sensor system alarm.However, device passed rewind test and displacement test.